# SDR F3LA2014081801053

- Difficulty date: August 18, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 32,403 hours, 16,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 044860
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EMER LIGHTS BATTERY 12WL FAILED CAPACITY TEST ON TASK CARD A332204-02.  R & R THE EPSU BATTERY ASSEMBLY IAW AMM 33-51-38-000-002A & 33-51-38-400-002A.
